Journal article icon

Journal article

Characterization of Generalized Gradient Young Measures Generated by Sequences in W-1,W-1 and BV

Abstract:

Generalized Young measures as introduced by DiPerna and Majda (Commun Math Phys 108:667-689, 1987) provide a quantitative tool for studying the one-point statistics of oscillation and concentration in sequences of functions. In this work, after developing a functional-analytic framework for such measures, including a compactness theorem and results on the generation of such Young measures by L1-bounded sequences (or even by sequences of bounded Radon measures), we turn to investigation of tho...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00205-009-0287-9

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
Volume:
197
Issue:
2
Pages:
539-598
Publication date:
2010-08-05
DOI:
EISSN:
1432-0673
ISSN:
0003-9527
URN:
uuid:30a9db7b-5d17-4e00-92c9-dc189b144af7
Source identifiers:
65330
Local pid:
pubs:65330
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP